Effective modal derivatives based reduction method for geometrically nonlinear structures

P Tiso

Research output: Chapter in Book/Conference proceedings/Edited volumeConference contributionScientificpeer-review

Original languageEnglish
Title of host publicationProceedings of the ASME 2011 international design engineering technical conferences & computers and information in engineering conference IDETC/CIE 2011
Editors s.n.
Place of Publications.l.
Publishers.n.
Pages1-8
Number of pages8
Publication statusPublished - 2011
EventASME 2011 international design engineering technical conferences & computers and information in engineering conference IDETC/CIE 2011 - s.l.
Duration: 29 Aug 201131 Aug 2011

Publication series

Name
Publishers.n.

Conference

ConferenceASME 2011 international design engineering technical conferences & computers and information in engineering conference IDETC/CIE 2011
Period29/08/1131/08/11

Keywords

  • conference contrib. refereed
  • Conf.proc. > 3 pag

Cite this

Tiso, P. (2011). Effective modal derivatives based reduction method for geometrically nonlinear structures. In s.n. (Ed.), Proceedings of the ASME 2011 international design engineering technical conferences & computers and information in engineering conference IDETC/CIE 2011 (pp. 1-8). s.n..